# SDR AALA201805175006

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 57,147 hours, 9,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720003
- Condition: No Test
- Location: Row 37hj
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHT AT SEAT ROW 37HJ, DID NOT ILLUMINATE DURING A TEST IAW W/C 0357.  REMOVED AND REPLACED THE SEAT LIGHT IAW AMM 33-51-10. OPS CHECKED NORMAL.
